A 25-year-old Caucasian man with schizoaffective disorder was maintained on risperidone (5.5 mg), aripiprazole (15 mg), and lithium (1,200 mg). His symptoms included thought disorganization, obsessive and intrusive thoughts with magical thinking, paranoid ideations, and visual hallucinations with graphic presentation of hurting his family. Asenapine was started as an augmenting agent at 5 mg sublingually twice a day after lack of clinical efficacy with aripiprazole and the patient’s refusal to increase risperidone because of its sexual side effects. Within a few days, he complained of severe restlessness, anxiety with panic-like symptoms, irritability, pacing around for hours, and inability to sit still. The Barnes Akathisia scale score was 10 out of a possible 14 points. Treatment with low-dose lorazepam or benztropine was not effective. Because of persistent symptoms, despite discontinuation of aripiprazole, it was decided to taper off asenapine, and akathisia symptoms resolved soon after the discontinuation of asenapine.